| Catalog Number |
TRLP-190 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/26/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side exchange of textured breast implants due to the patient¿s concern with the product.A different healthcare professional reported a left side rupture.The device has been explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6, h11.Visual analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Anxiety-product-procedure: unable to observe since it is not related to the device.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
G.3.Aware date of supplemental medwatch #1.Aware date should have been listed as 10/18/2024.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: observed broken device assessed as surgical impact opening (shell thickness within specification.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure non-penetrating nick and creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, e3, h3, h6.
Event or Problem Description